# SDR SWAA2021011233705

- Difficulty date: December 2, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB NR 4 FWD LOWER & UPPER WEB CRACKED STA 120.30.  ACCOMPLISHED REPAIR FOR LT HORIZONTAL STABILIZER RIB NR 4 FWD LOWER WEB SECTION AT STA 120.30, IAW RES WI 2016459-2 AND SWA EA 20-155-02473 REV IR.  REPAIR CLASSIFIED AS PERMANENT.  NO FURTHER INSPECTION OR FOLLOW-UP REQUIRED.
